Skip to Content

User Reviews for Narcan Injection

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Narcan Injection.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Opioid Overdose 5 reviews 4 medications
   
9.7
Reversal of Opioid Sedation 2 reviews 4 medications
   
4.5
Summary of Narcan Injection reviews 7 reviews 7.1

Reviews for Narcan Injection

For Reversal of Opioid Sedation "Singularly, like being electrocuted for 30 minutes! I have CRPS and was getting IV Lidocaine Infusions, and was on heavy opoids.......I was near to unresponsive, but breathing, etc, but in a very deep sleep. Ambulance gave Naloxone. Set me on fire from head to toe, eyes, everything... I was screaming, no help given... People giving Narcan need to know more about CRPS (complex regional pain syndrome), or RSD (Reflex sympathetic dystrophy) Reflex sympathetic dystrophy , and the effects this drug has when reversing all pain meds. I believe it was totally unnecessary to use this. My vitals were fine.... Worst experience of my life, like being skinned and boiled alive. I'd rather die."

   
1.0

A PA (taken for less than 1 month) November 28, 2016

6 users found this comment helpful. Did you? Yes No
Report as inappropriate

For Opioid Overdose "This works. Too Well. the hospital I was at overdosed me on opiates one night while going through multiple kidney failure. The Narcan injection they gave me to spring me back was the most painful experience I have ever had. I hope not a soul on earth has to go through that. ever. So this product did what it needed to do. Saved my life from an opiate overdose. So it was very effective. painful but effective."

   
10

Eric G November 26, 2016

4 users found this comment helpful. Did you? Yes No
Report as inappropriate

For Reversal of Opioid Sedation "Severe withdraw pain for fire burns victim over 65 percent 3rd degree burns.R resulting in increase blood pressure and after several hours patient was able to sit up but not without extreme burning feeling as though the fire had just taken place."

   
8.0

Dobermanlover October 13, 2016

2 users found this comment helpful. Did you? Yes No
Report as inappropriate

For Opioid Overdose "I took a fatal dose of Heroin in February 2016 and was given 2 shots of Narcan and it saved my life!"

   
10

Stomp's 29 (taken for 1 to 6 months) June 11, 2016

4 users found this comment helpful. Did you? Yes No
Report as inappropriate

For Opioid Overdose "I am a cancer patient and take strong pain meds. One night I had accidently taken other sensitive type meds and possibly second dose of narcotic pain meds. My daughter called an ambulance when she couldn't keep me awake. When I got to ER, my pulse was 30 and dropping at time as low as 20. I could of and probably should of gone into cardiac arrest. I was administered this medicine and it literally saved my life. I have been battling a terminal but treatable cancer for 3 years, Multiple Myeloma. I fight everyday to stay healthy so I can be here for my kids and grandkids. I don't want to lose my life over something avoidable like an accidental overdose!"

   
10

Too young to die Nana August 30, 2015

11 users found this comment helpful. Did you? Yes No
Report as inappropriate

For Opioid Overdose "Narcan has saved my life twice in the ER. Every day I rose above the misery of addiction."

   
10

Bdubatl285 May 22, 2014

15 users found this comment helpful. Did you? Yes No
Report as inappropriate

For Opioid Overdose "It has saved my life 3 times in the ER. If it would have not been for this medicine I would have died a junky and would not of had the chance to change my life for the better. Thank you for this medicine."

   
10

Jimreams May 16, 2014

27 users found this comment helpful. Did you? Yes No
Report as inappropriate
Hide